International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part A

Control charts and Cusums under linear trend with Rayleigh distribution


Author(s): K Sai Swathi, CH V Aruna, N Bharathi, N viswam and GVSR Anjaneyulu

Abstract: This paper intends to assess the performance of Control Charts and CUSUM charts under linear trend with Rayleigh distribution. A distinct approach, in which the operation of the scheme is regarded as forming a Markovian Chain, is set out. The Run Length properties of Control Charts and CUSUM schemes under conditions of slippage in the mean level by step-change to a new sustained level are well documented. Such control procedures are often used where a genuine out of control signal may result from gradual, rather than step changes. This paper presents, the results of evaluation of run length under linear trend with Rayleigh distribution.

Pages: 11-18 | Views: 505 | Downloads: 32

Download Full Article: Click Here
How to cite this article:
K Sai Swathi, CH V Aruna, N Bharathi, N viswam, GVSR Anjaneyulu. Control charts and Cusums under linear trend with Rayleigh distribution. Int J Stat Appl Math 2018;3(3):11-18.
Call for book chapter
International Journal of Statistics and Applied Mathematics